1 doctor weighed in:
Medication reaction please help! doctor's nurses 911?
1 doctor weighed in

Dr. Paul Carter
Internal Medicine - Allergy & Immunology
In brief: Depends on Symptoms
If you believe you may be having an adverse reaction to a medication with symptoms that include shortness of breath, tongue or throat swelling, or a change in your mental status, by all means call 911.
If you are experiencing a mild skin rash or upset stomach, it may be better to call your primary care doctor and get his/her recommendation.

In brief: Depends on Symptoms
If you believe you may be having an adverse reaction to a medication with symptoms that include shortness of breath, tongue or throat swelling, or a change in your mental status, by all means call 911.
If you are experiencing a mild skin rash or upset stomach, it may be better to call your primary care doctor and get his/her recommendation.
Dr. Paul Carter
Dr. Paul Carter
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors